Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 48, NWS Birmingham, AL

March 1, 2007Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 12:18 PM CST for Barbour County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2007, 12:18 PM CST (18:18 UTC)
Expired
Mar 1, 2007, 12:45 PM CST
In force
27 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Barbour County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 9:47 AM CSTTornado Watch PDSSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 011818
SVRBMX
ALC005-011845-
/O.NEW.KBMX.SV.W.0048.070301T1818Z-070301T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITIES OF...EUFAULA...LAKEPOINT RESORT STATE PARK

* UNTIL 1245 PM CST

* AT 1215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LOUISVILLE...OR ABOUT 19 MILES NORTHWEST OF
  ABBEVILLE...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLAYTON BY 1225 PM CST
  6 MILES NORTHWEST OF BAKERHILL BY 1230 PM CST
  EUFAULA...6 MILES SOUTHEAST OF BATESVILLE AND 8 MILES WEST OF
  LAKEPOINT RESORT STATE PARK BY 1245 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3178 8561 3211 8523 3206 8519 3207 8511
      3206 8506 3202 8505 3198 8507 3191 8511
      3172 8538 3172 8541 3165 8547

$$

12/SIRMON
2 follow-up statements
000 
WWUS54 KBMX 011827
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1227 PM CST THU MAR 1 2007

ALC005-011845-
/O.CON.KBMX.SV.W.0048.000000T0000Z-070301T1845Z/
BARBOUR AL-
1227 PM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST 
FOR BARBOUR COUNTY...

AT 1227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR CLAYTON...OR ABOUT 20 MILES WEST OF 
EUFAULA...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BATESVILLE BY 1240 PM CST

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.

LAT...LON 3178 8561 3211 8523 3206 8519 3207 8520
      3204 8516 3204 8513 3201 8518 3197 8523
      3185 8536 3175 8548 3172 8553

$$
JBW
000 
WWUS54 KBMX 011838
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CST THU MAR 1 2007

ALC005-011845-
/O.CON.KBMX.SV.W.0048.000000T0000Z-070301T1845Z/
BARBOUR AL-
1237 PM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CST
FOR CENTRAL BARBOUR COUNTY...

AT 1237 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS LOCATED NEAR CLAYTON...OR
ABOUT 15 MILES WEST OF EUFAULA...MOVING NORTHEAST AT 45 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.

LAT...LON 3178 8561 3211 8523 3206 8519 3207 8520
      3204 8516 3204 8513 3201 8518 3197 8523
      3185 8536 3175 8548 3172 8553

$$
JBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 12:09 PM CST, 9 minutes earlier.

Area forecast discussion, Mar 1, 12:09 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 1 2007

.UPDATE...FOR 00Z AVIATION.

&&

.DISCUSSION...

MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA
WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE.  COUNTIES WILL
GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE.

&&

.AVIATION...DISCUSSION FOR 00Z TAFS.

COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA.  SHOWERS AND
THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD
BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z.  CONDITIONS ARE
EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS
ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING.

FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE
NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS.  WINDS
WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN
BECOMING WEST NORTHWEST.

FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS
ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING.  WINDS WILL BE
WEST NORTHWEST THROUGH THE EVENING.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT.

&&
Hazardous weather outlook, Mar 1, 11:02 AM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1102 AM CST THU MAR 1 2007

ALZ011>015-017>050-020100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1102 AM CST THU MAR 1 2007

...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE RISK
OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA TODAY. THE HIGHEST
POTENTIAL OF SEVERE WEATHER AND TORNADOES WILL BE DURING THE
AFTERNOON HOURS...BUT COULD LAST AS LATE AS 9 PM IN EAST ALABAMA.

AN ENHANCED SEVERE THUNDERSTORM AND TORNADO THREAT WILL OCCUR LATER
TODAY...AFTER THE WARM FRONT HAS MOVED THROUGH AND CONDITIONS
CONTINUE TO WARM DUE TO LIMITED SUNSHINE.  A COLD FRONT APPROACHING
THIS AFTERNOON AND EVENING WILL SET OFF MORE THUNDERSTORMS. WITH
UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF
THESE STORMS ARE LIKELY TO BECOME SEVERE. IN FACT...THE COMBINATION
OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG OR LONG-TRACKED
TORNADOES.

THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER AND
TORNADO EVENT ACROSS CENTRAL ALABAMA.  EVERYONE ACROSS THE AREA
SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS...
REVIEW SAFETY PLANS...AND BE READY FOR QUICK ACTION WHEN WARNINGS
ARE ISSUED.

WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING
HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS
BEEN ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE BEEN
ACTIVATED.

In the hours before

Special weather statement, Mar 1, 9:18 AM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
918 AM CST THU MAR 1 2007

ALZ046-049-050-011600-
BARBOUR-BULLOCK-PIKE-
918 AM CST THU MAR 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE...BARBOUR AND BULLOCK
COUNTIES UNTIL 1000 AM CST...

...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 914 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 5 MILES NORTH OF ORION TO CLIO...MOVING
NORTHEAST AT 50 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CLIO...
BANKS...ORION...LINWOOD...LOUISVILLE...UNION SPRINGS...CLAYTON AND
MOUNT ANDREW THROUGH 1000 AM CST.

THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN
DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF
BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS
AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER
IN AN AUTOMOBILE.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE
POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE
ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED
BUILDING
Special weather statement, Mar 1, 10:48 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1048 AM CST THU MAR 1 2007

ALZ011>015-017>050-012359-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1048 AM CST THU MAR 1 2007

A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 P.M. TODAY.
Local storm report, Mar 1, 12:05 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             10 S LINDEN             32.16N 87.79W
03/01/2007  E0.25 INCH       MARENGO            AL   EMERGENCY MNGR

            PEA HAIL REPORTED AT DIXONS MILL

&&

STEFKOVICH
Local storm report, Mar 1, 12:09 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FUNNEL CLOUD     8 N BEXAR               34.31N 88.15W
03/01/2007                   MARION             AL   PUBLIC

            PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
            CLOUD

&&

STEFKOVICH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 4:14 AM CSTSevere Thunderstorm WarningBMXFayette, Marion31 min
Mar 1, 4:25 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 1, 4:38 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cleburne40 min
Mar 1, 4:55 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson35 min
Mar 1, 5:08 AM CSTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega37 min
Mar 1, 10:06 AM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery39 min
Mar 1, 10:44 AM CSTSevere Thunderstorm WarningBMXBarbour31 min
Mar 1, 11:20 AM CSTTornado WarningBMXMarengo40 min
Mar 1, 11:47 AM CSTTornado WarningBMXMarion13 min
Mar 1, 12:00 PM CSTSevere Thunderstorm WarningBMXMarengo15 min
Mar 1, 12:04 PM CSTTornado WarningBMXChambers11 min
Mar 1, 12:07 PM CSTSevere Thunderstorm WarningBMXDallas38 min
Mar 1, 12:24 PM CSTTornado WarningBMXDallas51 min
Mar 1, 1:42 PM CSTTornado WarningBMXPike48 min
Mar 1, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Mar 1, 2:02 PM CSTTornado WarningBMXPickens28 min
Mar 1, 2:11 PM CSTTornado WarningBMXMontgomery34 min
Mar 1, 2:12 PM CSTTornado WarningBMXGreene, Sumter33 min
Mar 1, 2:19 PM CSTSevere Thunderstorm WarningBMXBarbour41 min
Mar 1, 2:20 PM CSTTornado WarningBMXLowndes40 min
Mar 1, 2:23 PM CSTTornado WarningBMXMontgomery, Pike37 min
Mar 1, 2:25 PM CSTSevere Thunderstorm WarningBMXLamar35 min
Mar 1, 2:26 PM CSTTornado WarningBMXPickens34 min
Mar 1, 2:30 PM CSTTornado WarningBMXBarbour30 min
Mar 1, 2:40 PM CSTTornado WarningBMXLamar35 min
Mar 1, 2:42 PM CSTTornado WarningBMXGreene33 min
Mar 1, 2:43 PM CSTTornado WarningBMXBullock32 min
Mar 1, 2:45 PM CSTTornado WarningBMXTuscaloosa30 min
Mar 1, 2:48 PM CSTTornado WarningBMXFayette27 min
Mar 1, 2:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 2:57 PM CSTSevere Thunderstorm WarningBMXMarion33 min
Mar 1, 2:57 PM CSTTornado WarningBMXBarbour33 min
Mar 1, 2:59 PM CSTTornado WarningBMXSumter5 min
Mar 1, 3:01 PM CSTTornado WarningBMXPickens29 min
Mar 1, 3:07 PM CSTTornado WarningBMXMontgomery35 min
Mar 1, 3:10 PM CSTSevere Thunderstorm WarningBMXWalker, Winston35 min
Mar 1, 3:12 PM CSTTornado WarningBMXTuscaloosa33 min
Mar 1, 3:13 PM CSTTornado WarningBMXPike13 min
Mar 1, 3:13 PM CSTTornado WarningBMXJefferson, Walker32 min
Mar 1, 3:13 PM CSTTornado WarningBMXBullock32 min
Mar 1, 3:15 PM CSTTornado WarningBMXGreene17 min
Mar 1, 3:18 PM CSTTornado WarningBMXMarion, Winston42 min
Mar 1, 3:23 PM CSTTornado WarningBMXBarbour, Bullock52 min
Mar 1, 3:37 PM CSTSevere Thunderstorm WarningBMXMacon38 min
Mar 1, 3:39 PM CSTTornado WarningBMXTuscaloosa36 min
Mar 1, 3:41 PM CSTTornado WarningBMXJefferson, Tuscaloosa34 min
Mar 1, 3:48 PM CSTTornado WarningBMXWalker27 min
Mar 1, 3:51 PM CSTTornado WarningBMXPickens24 min
Mar 1, 4:00 PM CSTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery45 min
Mar 1, 4:08 PM CSTTornado WarningBMXJefferson67 min
Mar 1, 4:13 PM CSTTornado WarningBMXPickens20 min
Mar 1, 4:16 PM CSTTornado WarningBMXTuscaloosa59 min
Mar 1, 4:24 PM CSTTornado WarningBMXMacon36 min
Mar 1, 4:37 PM CSTTornado WarningBMXGreene38 min
Mar 1, 4:37 PM CSTTornado WarningBMXPike38 min
Mar 1, 4:43 PM CSTTornado WarningBMXSumter22 min
Mar 1, 4:52 PM CSTTornado WarningBMXMontgomery23 min
Mar 1, 4:52 PM CSTTornado WarningBMXHale38 min
Mar 1, 5:02 PM CSTTornado WarningBMXBullock18 min
Mar 1, 5:06 PM CSTTornado WarningBMXMarengo26 min
Mar 1, 5:14 PM CSTTornado WarningBMXJefferson46 min
Mar 1, 5:15 PM CSTSevere Thunderstorm WarningBMXLowndes30 min
Mar 1, 5:23 PM CSTTornado WarningBMXHale19 min
Mar 1, 5:32 PM CSTTornado WarningBMXBibb43 min
Mar 1, 5:38 PM CSTTornado WarningBMXShelby37 min
Mar 1, 5:44 PM CSTSevere Thunderstorm WarningBMXPerry46 min
Mar 1, 5:48 PM CSTSevere Thunderstorm WarningBMXBlount, St. Clair42 min
Mar 1, 5:59 PM CSTSevere Thunderstorm WarningBMXEtowah46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.